| || |
Could someone please explain what this is? I am a 27 yr. old female who has rheumatoid arthritis, depression/anxiety, a thyroid condition, and insomnia. I am currently taking 8 different medications. After an internet search of drug interactions, it looks as though I am at a high risk or hypertension and serotonin ayndrome.
could you be kind enough to tell what are yuor current medications & please mention the pharmacologic drug names not the trade names they vary from country to country/
serotonin syndrome can result from combining a class of drugs called MAO inhibitors & serotonergic drugs. both these drugs are given for depression. MAO inhibitors can also predispose you to dangerous hypertension if you consume cheese, wine during the time you are on such medication.you may experience tremors restlessness sweating and increased blood pressure.
please provide details if you require further information.
methylprednisolone, hydrocodone/acetaminephoen, naratriptan hydrochloride and ergotamine tartrate and caffeine. All this is registered with the testing company.